Damir Filipovic
Damir Filipovic
EPFL, Swiss Finance Institute
Verified email at epfl.ch - Homepage
Title
Cited by
Cited by
Year
Affine processes and applications in finance
D Duffie, D Filipović, W Schachermayer
The Annals of Applied Probability 13 (3), 984-1053, 2003
11352003
Term-Structure Models. A Graduate Course.
D Filipovic
Springer, 2009
4912009
Market price of risk specifications for affine models: Theory and evidence
P Cheridito, D Filipović, RL Kimmel
Journal of Financial Economics 83 (1), 123-170, 2007
4172007
Consistency problems for Heath-Jarrow-Morton interest rate models
D Filipovic
Springer Science & Business Media, 2001
330*2001
The term structure of interbank risk
D Filipović, AB Trolle
Journal of Financial Economics 109 (3), 707-733, 2013
1842013
A note on the Nelson–Siegel family
D Filipović
Mathematical finance 9 (4), 349-359, 1999
1831999
Affine processes on positive semidefinite matrices
C Cuchiero, D Filipović, E Mayerhofer, J Teichmann
The Annals of Applied Probability 21 (2), 397-463, 2011
1782011
Equivalent and absolutely continuous measure changes for jump-diffusion processes
P Cheridito, D Filipović, M Yor
Annals of applied probability, 1713-1732, 2005
1522005
Separation and duality in locally L0-convex modules
D Filipović, M Kupper, N Vogelpoth
Journal of Functional Analysis 256 (12), 3996-4029, 2009
1402009
Density approximations for multivariate affine jump-diffusion processes
D Filipović, E Mayerhofer, P Schneider
Journal of Econometrics 176 (2), 93-111, 2013
1272013
Affine diffusion processes: theory and applications
D Filipović, E Mayerhofer
Advanced financial modelling, 125-164, 2009
1162009
A general characterization of one factor affine term structure models
D Filipović
Finance and Stochastics 5 (3), 389-412, 2001
1112001
THE CANONICAL MODEL SPACE FOR LAW‐INVARIANT CONVEX RISK MEASURES IS L1
D Filipović, G Svindland
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2012
109*2012
Quadratic term structure models for risk‐free and defaultable rates
L Chen, D Filipović, HV Poor
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2004
1082004
Time-inhomogeneous affine processes
D Filipović
Stochastic Processes and their Applications 115 (4), 639-659, 2005
1032005
Linear‐rational term structure models
D Filipović, M Larsson, AB Trolle
The Journal of Finance 72 (2), 655-704, 2017
1022017
Optimal capital and risk allocations for law-and cash-invariant convex functions
D Filipović, G Svindland
Finance and Stochastics 12 (3), 423-439, 2008
992008
Existence of invariant manifolds for stochastic equations in infinite dimension
D Filipović, J Teichmann
Journal of Functional Analysis 197 (2), 398-432, 2003
952003
Quadratic variance swap models
D Filipović, E Gourier, L Mancini
Journal of Financial Economics 119 (1), 44-68, 2016
902016
Systemic risk in networks with a central node
H Amini, D Filipovic, A Minca
SIAM Journal on Financial Mathematics 11 (1), 60-98, 2020
89*2020
The system can't perform the operation now. Try again later.
Articles 1–20